# SDR AALA201905109010

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 84,492 hours, 12,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT 3L REPORTED INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT BATTERY AT DOOR 3L AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
